Some examples of hyperbolic equations without local solvability
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 22 (1989) no. 1, p. 109-125
@article{ASENS_1989_4_22_1_109_0,
     author = {Colombini, Ferruccio and Spagnolo, Sergio},
     title = {Some examples of hyperbolic equations without local solvability},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 22},
     number = {1},
     year = {1989},
     pages = {109-125},
     doi = {10.24033/asens.1578},
     zbl = {0702.35146},
     mrnumber = {90d:35164},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1989_4_22_1_109_0}
}
Colombini, F.; Spagnolo, S. Some examples of hyperbolic equations without local solvability. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 22 (1989) no. 1, pp. 109-125. doi : 10.24033/asens.1578. http://www.numdam.org/item/ASENS_1989_4_22_1_109_0/

[1] F. Colombini, E. De Giorgi and S. Spagnolo, Sur les équations hyperboliques avec des coefficients qui ne dépendent que du temps (Ann. Sc. Norm. Sup. Pisa, Vol. 6, 1979, pp. 511-559). | Numdam | MR 81c:35077 | Zbl 0417.35049

[2] F. Colombini, E. Jannelli and S. Spagnolo, Well-Posedness in the Gevrey Classes of the Cauchy Problem for a Non-strictly Hyperbolic Equation with Coefficients Depending on Time (Ann. Sc. Norm. Sup. Pisa, Vol. 10, 1983, pp. 291-312). | Numdam | MR 85f:35131 | Zbl 0543.35056

[3] F. Colombini, E. Jannelli and S. Spagnolo, Non-Uniqueness in Hyperbolic Cauchy Problems (Ann. of Math., Vol. 126, 1987, pp. 495-524). | MR 89e:35086 | Zbl 0649.35051

[4] F. Colombini and S. Spagnolo, An Example of Weakly Hyperbolic Cauchy Problem Not Well-Posed in C∞ (Acta Math., Vol. 148, 1982, pp. 243-253). | MR 83m:35085 | Zbl 0517.35053

[5] L. Hörmander, Linear Partial Differential Operators, Springer Verlag, Berlin, 1963.

[6] L. Hörmander, Propagation of Singularities and Semi-Global Existence Theorems for (Pseudo-) Differential Operators of Principal Type (Ann. of Math., Vol. 108, 1978, pp. 569-609). | Zbl 0396.35087

[7] L. Nirenberg and F. Treves, On Local Solvability of Linear Partial Differential Equations. I. Necessary Conditions. II. Sufficient Conditions. Correction (Comm. Pure Appl. Math., Vol. 23, 1970, pp. 1-38 and pp. 459-509 ; Vol. 24, 1971, pp. 279-288). | Zbl 0208.35902